# SDR 2023F00048

- Difficulty date: January 17, 2023
- Submitted: February 7, 2023
- Operation: General aviation
- Aircraft: N800TL
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 250394
- Aircraft time: 8,313 hours, 5,696 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 0335040
- Part serial: 2173P05105
- Condition: Damaged
- Location: Zone 700
- Part time: 253 hours, 184 cycles
- Component: Wheel, Meggitt
- Component part number: AHA1814
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT BURLINGTON, WA (KBVS) THE #1 AND #2 TIRES SCUFFED BEYOND SERVICEABILITY., THE #1 AND #2 TIRES AND WHEELS WERE REPLACED AND THE AIRPLANE WAS RETURNED TO SERVICE.                                                                                                                                                                                                                                       BOTH TIRES  REPLACED. #1 S/N 2173P05105, #2 TIRE S/N 2259P05094
